# SDR ORJA98313

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 59306431
- Condition: Discharged
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN LAS - EMERGENCY EXIT LIGHTING ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED BATTERY AT FORWARD DOOR, OPS CHECK OK.  (M)
